The energy-critical nonlinear Schrodinger equation on a product of spheres

Herr S, Strunk N (2015)
Mathematical Research Letters 22(3): 741-761.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Let (M, g) be a compact smooth 3-dimensional Riemannian manifold without boundary. It is proved that the energy-critical nonlinear Schrodinger equation is globally well-posed for small initial data in H-1(M), provided that a certain tri-linear estimate for free solutions holds true. This estimate is known to hold true on the sphere and tori in 3d and verified here in the case S x S-2. The necessity of a weak form of this tri-linear estimate is also discussed.
Stichworte
well-posedness; Nonlinear Schrodinger equation; compact manifold
Erscheinungsjahr
2015
Zeitschriftentitel
Mathematical Research Letters
Band
22
Ausgabe
3
Seite(n)
741-761
ISSN
1073-2780
Page URI
https://pub.uni-bielefeld.de/record/2758741

Zitieren

Herr S, Strunk N. The energy-critical nonlinear Schrodinger equation on a product of spheres. Mathematical Research Letters. 2015;22(3):741-761.
Herr, S., & Strunk, N. (2015). The energy-critical nonlinear Schrodinger equation on a product of spheres. Mathematical Research Letters, 22(3), 741-761. doi:10.4310/MRL.2015.v22.n3.a7
Herr, S., and Strunk, N. (2015). The energy-critical nonlinear Schrodinger equation on a product of spheres. Mathematical Research Letters 22, 741-761.
Herr, S., & Strunk, N., 2015. The energy-critical nonlinear Schrodinger equation on a product of spheres. Mathematical Research Letters, 22(3), p 741-761.
S. Herr and N. Strunk, “The energy-critical nonlinear Schrodinger equation on a product of spheres”, Mathematical Research Letters, vol. 22, 2015, pp. 741-761.
Herr, S., Strunk, N.: The energy-critical nonlinear Schrodinger equation on a product of spheres. Mathematical Research Letters. 22, 741-761 (2015).
Herr, Sebastian, and Strunk, Nils. “The energy-critical nonlinear Schrodinger equation on a product of spheres”. Mathematical Research Letters 22.3 (2015): 741-761.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1403.7965

Suchen in

Google Scholar